Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 6, Pages 807–812 (Mi mz10074)  

Least area of the image of a multiconnected domain in the class of $p$-sheeted conformal mappings

Yu. E. Alenitsyn

All-Union Scientific-Research Institute of Mekhanobr

Full text: PDF file (710 kB)

English version:
Mathematical Notes, 1981, 30:6, 903–906

Bibliographic databases:

UDC: 517.5
Received: 11.04.1979

Citation: Yu. E. Alenitsyn, “Least area of the image of a multiconnected domain in the class of $p$-sheeted conformal mappings”, Mat. Zametki, 30:6 (1981), 807–812; Math. Notes, 30:6 (1981), 903–906

Citation in format AMSBIB
\Bibitem{Ale81}
\by Yu.~E.~Alenitsyn
\paper Least area of the image of a multiconnected domain in the class of $p$-sheeted conformal mappings
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 6
\pages 807--812
\mathnet{http://mi.mathnet.ru/mz10074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641653}
\zmath{https://zbmath.org/?q=an:0478.30009}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 6
\pages 903--906
\crossref{https://doi.org/10.1007/BF01145767}


Linking options:
  • http://mi.mathnet.ru/eng/mz10074
  • http://mi.mathnet.ru/eng/mz/v30/i6/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:78
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021